This is my 2nd day without taking Xeloda, so I'm not sure why I'm feeling nauseous. The nausea isn’t bad, but I usually feel it in the afternoon so I take a Stemitil.
Jen left a message for the PDN (personal designated nurse) about whether to continue taking the Decadron (steroid) during the week I’m off Xeloda. Also, she asked if there’s a way I could email with questions rather than called.
And one other thing, she asked if I could be referred to a speech therapist about finding a voice amplifying device to make conversations easier on me, especially in public places. I bought a small white board at the $-store today and may resort to that at times when I’m having a hard time being heard. It was either that or an etch-a-sketch.
Speaking of whiteboards, I once taught a course where I started off on the wrong foot by using a permanent marker on the white board at the front of the room. What made it worse what that what I wrote was… my own name! So there was no question who the idiot was that used the wrong marker, at least for a few days until I found some solvent to remove it.